# SDR SWAA2024041976967

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 63,644 hours, 38,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT; EMERGENCY LIGHT EXIT INDICATOR LENS BROKE<[01] REPLACED INDICATOR LENS IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-01.
